# SDR AWXA200600908

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 60,384 hours, 42,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING OVERNIGHT INSPECTION DISCOVERED VERTICAL STIFFENER AT BS 663 AND BL 6L CRACKED.  MAINTENANCE FABRICATED STRAPS AND U-CHANNELS IAW AMERICA WEST AIRLINES ENGINEERING REPAIR  03-5712-06054-BA1.  INSTALLED FABRICATED REPAIR PARTS AT BS 663 AND BL 6L THEN PLACED ON MONITOR TO BE INSPECTED EVERY 4500 CYCLES AND REPLACED BY 15000 CYCLES.
